Jump to content

Terrible all over body aches, is this a POTS symptom ?


Recommended Posts

Does anyone have excruciating painful body aches and tenderness sometimes? It’s not all the time but it seems like after I sit at a computer or maybe I’m doing too much. I was just wondering if anyone else has this symptom and what relieves it? I’m in real pain and I was doing real well even walking. I see a specialist next month. I’m on a low dose Midodrine and propranolol and normal non pharmaceutical protocol. 

Link to post
Share on other sites

I get a lot of body aches and have found self massage very helpful

I massage for less than a minute maybe a dozen or so times a day, with gentle/firm circular motions. After doing this a week or two, the pains typically greatly improve and need far less massage in the future.

I also think NSAIDs help

I am not sure if it is from my POTS, or MCAS or something else

 

Link to post
Share on other sites

Be sure to tell your doctor. Autoimmune diseases go hand in hand with dysautonomia. It could be that, but doesn't have to be. I have Rheumatoid-arthritis and Lupus. They call it Undifferentiated Connective Tissue disease or Mixed Connective Tissue disease. 

Link to post
Share on other sites

   I get body aches every night. Although it varies per person, you may have a magnesium deficiency. That is what it is for me. Once I take magnesium, it tends to feel better. I usually take 400-800 milligrams per night. 

     I am not sure if this will help you or not. I hope you feel better soon!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...